Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 804317, 8 pages
http://dx.doi.org/10.1155/2013/804317
Research Article

The Method of Lines Solution of the Regularized Long-Wave Equation Using Runge-Kutta Time Discretization Method

Department of Mathematics, Sciences Faculty for Girls, King Abdulaziz University, Saudi Arabia

Received 23 November 2012; Revised 20 February 2013; Accepted 26 March 2013

Academic Editor: Slim Choura

Copyright © 2013 H. O. Bakodah and M. A. Banaja. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Constantin Bota, and Bogdan Căruntu, “Approximate Analytical Solutions of the Regularized Long Wave Equation Using the Optimal Homotopy Perturbation Method,” The Scientific World Journal, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • M. A. Banaja, and H. O. Bakodah, “Runge-Kutta Integration of the Equal Width Wave Equation Using the Method of Lines,” Mathematical Problems in Engineering, vol. 2015, pp. 1–9, 2015. View at Publisher · View at Google Scholar
  • Shuguang Li, Jue Wang, and Yuesheng Luo, “A Fourth-Order Conservative Compact Finite Difference Scheme for the Generalized RLW Equation,” Mathematical Problems in Engineering, vol. 2015, pp. 1–9, 2015. View at Publisher · View at Google Scholar
  • Ramos, “On the accuracy of some explicit and implicit methods for the inviscid GRLW equation subject to initial Gaussian conditions,” International Journal of Numerical Methods for Heat and Fluid Flow, vol. 26, no. 3-4, pp. 698–721, 2016. View at Publisher · View at Google Scholar
  • Huda O. Bakodah, “A Comparative Study of Two Spatial Discretization Schemes for Advection Equation,” International Journal of Modern Nonlinear Theory and Application, vol. 05, no. 01, pp. 59–66, 2016. View at Publisher · View at Google Scholar